i go to bed in pain. i hardly sleep as i have apneoa also, especially when stressed. i wake up in pain and pain rules my everyday life

i have high blood pressure, type 2 diabetes and ichaemic heart disease. i have chronic arthritis caused by a genetic deformity in my feet of which i have regular debridements surgery.and asthma

im due for surgery this thursday but not sure if it will happen as ive got severe muscle spasm in my hips and back radiating across the chest, im getting a lot of stinging pain in my feet leading into my ankles and up to my thighs, which feels lumpy and tender to touch.

im on 5mg diazepam 3 times a day

dihydrocodeine 30mg four times a day

paracetamol if needed

rampril 10mg once a day

bu-trans 15mg patches

adizem 90mg twice a day

atorvastatin 40mg daily

doxazosin 4mg twice daily

natrilix 1.5mg daily

salamol and ventolin inhalers

i do not like or trust my gps as they always ask whats the matter with my feet . i have been suffering with my feet for 40 years!!!!!!! surely one day they will remember as i have a very rare genetic condition !

im willing to listen , try, experiment anything.......... my quality of life is extremely poor. i dont go out, if i do its in the car but i cant walk more than a 1oo yards. i cry constantly and now im finding i cant even wipe myown bum .......... this is the end for me, im only 54 but feel like a burden of 100

5 Replies

oldestnewest
  • Your causes are different to mine, but I have some measure of understanding. I have lived with unremitting chronic pain 24/7/365 for over 30yr. Try and have a word with your GP about trans dermal patches. I use Fentynal. The med is in a patch. You put this on a clean area of upper-body skin. It slowly releases the med through the skin and into the muscle. The blood circulates this for 72hrs, when you remove and replace it. I still use Diaz and DF but the amount of 118's has gone down a lot. It takes a week or so for the body/brain to get used to the new med but very few ppl have bad times with it. There are other similar meds in patch forms. You could even try chatting to the surgeon. Apart from simple humane, they would prefer you to have a better level of pain management as it makes their job far easier too. HTH

    chronic pain, apnoea, sleep, pain

  • Crownjools poor you. It can get you down so much can't it. Have you tried pain clinic? What's your genetic condition? Is it worth changing GP surgery to one that will listen?

  • Definitely ask for referral to pain clinic. But be careful with Butrans and morphine based drugs, they can cause muscle spasm/pain as a side effect, thus make the pain worse.

  • thanks sharelle, i didnt know that !

    ive been using butrans patches for a year now and after being admitted to hospital last week my patch has been upped to 20mg now with buprenorhine 400m subutex. it was found that i had pleuresy and chest and bowel infection. bowel infectionn due to all the pain relief making me constipated no doubt!.

    im due for my ankl debridement and other bits of surgery on my foot in the next few weeks i will certainly ask about the muscle spasms side effects .

  • It sounds like you are more than well medicated. Have you tried any of the natural pain relief methods such as

    acupuncture and massage. You may be very pleased at the results of a few weeks treatment.

You may also like...